# SDR 2005F00089

- Difficulty date: June 15, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N882SC
- Make and model: Lear 35LEAR
- Aircraft serial: 590
- Aircraft time: 10,956 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Case
- Condition: Split
- Location: Condenser
- Component: Condenser
- Component part number: 66080612
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED LBB AND AIR CONDITIONING SYSTEM WAS BLOWING HOT AIR.  THE CREW REPORTED PROBLEM TO DISPATCH UPON ARRIVING AT ELP AND AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTION FROM MAINTENANCE REVEALED THAT CONDENSER CASE HAD SPLIT AND ALL THE FREON HAD DISPERSED THE SYSTEM.  RECORDS SHOW THE UNIT HAD BEEN OVERHAULED BY DRAKE AIR ON 6/18/2001.
